EconPapers    
Economics at your fingertips  
 

A review of tree-based approaches to solving forward–backward stochastic differential equations

Long Teng

Journal of Computational Finance

Abstract: In this work, we study ways of solving (decoupled) forward–backward stochastic differential equations numerically using regression trees. Based on general theta-discretization for time integrands, we show how to efficiently use regression-tree-based methods to solve the resulting conditional expectations. Several numerical experiments, including high-dimensional problems, are provided to demonstrate accuracy and performance. To show the applicability of forward–backward stochastic differential equations to financial problems, we apply our tree-based approach to the Heston stochastic volatility model to high-dimensional nonlinear pricing problems.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... fferential-equations (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:7900456

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:7900456